| Catalog Number |
CP-07711 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "i'm reaching out due to arrow-flex sheath, stopcock cracking within 24-48 hours after insertion and causing b leeding.We have had to replace the device on 3 patients.There was a disruption of medical care while the devices were being replaced.None of the events caused a sentinal event or cardiac arrest." associated complaints 9680794-2024-00235, 9680794-2024-00251 and 9680794-2024-00241.
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "i'm reaching out due to arrow-flex sheath, stopcock cracking within 24-48 hours after insertion and causing b leeding.We have had to replace the device on 3 patients.There was a disruption of medical care while the devices were being replaced.None of the events caused a sentinal event or cardiac arrest".Associated complaints 9680794-2024-00235, 9680794-2024-00251 and 9680794-2024-00241.